# SDR SWAA2024022141351

- Difficulty date: January 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AT STA. 500H AT S-26L; FRAME ATTACH FWD CLIP CRACKED AS MARKED. FWD CARGO UNDER FLOOR AT STA. 500H AT S-26L FRAME ATTACH FWD CLIP CRACKED AS MARKED.<[01] REMOVED DAMAGED AFT CARGO PIT FLOOR @STA 500H @ S-26L; FRAME ATTACH FWD CLIP IAW B737-800 DWG. 143A7505 REV:- (OKAY TO INSTALL) NEW CLIP PART NUMBER 143A7502-159.;[02] REMOVED DAMAGED AFT CARGO PIT FLOOR STA 500H S26L FRAME ATTACH FWD CLIP IAW B737-800 SRM 51-40-02;[03] LOCATED AND DRILLED NEW CLIP PART NUMBER 143A7502-159 PO: 1080228.7 IAW B737-800 SRM 51-40-06. OK TO INSTALL;[04] VERIFIED LOCATING & DRILL;[05] OK TO INSTALL BRACKET;[06] INSTALLED CLIP PART NUMBER 143A7502-159 PO: 1080228.7 IAW 737-800 SRM 51-40-06 AT FWD CARGO PIT UNDER FLOOR @ STA L/H STA 500H AT S-L FRAME ATTACH.;[07] REMOVED AND REPLACED CLIP P/N 143A7502-159 PO: 1080228.7 IAW 737-800 SRM 51-40-06 AT FWD CARGO PIT UNDER FLOOR @ STA L/H STA 500H AT S-L FRAME ATTACH
